# SDR DALA2024121811822

- Difficulty date: December 14, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,503 hours, 23,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 FA NABLE TO ARM DOOR 4L. CORRECTIVE ACTION: LANYARD FOR SLIDE RESTOWED OP'S CHECK GOOD. REF 757 AMM 25-66-00. (5411154)
